# SDR SIMA20220731002

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145785
- Aircraft time: 43,236 hours, 38,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lh
- Component part number: 20131A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD BELLY PANEL EMERGENCY LIGHT INOP.-C/A-RAR LH FWD BELLY PANEL EMERGENCY LIGHT ASSEMBLY, IAW AMM 33-50-10.
